By granniesophie Latest Reply 2011-08-18 09:20:53 -0500
Started 2011-08-17 08:38:02 -0500

What is in Lipator that would make a person so sick? My doctor just took me off of Zocor and strated me on Lipator last night and I woke up in the middle of the night and have been up ill ever since.
Is it just because it's new to me, or is it something with my liver or what?
This is not going to be a fun day and any advise you can give would be appreciated!

5 replies

GabbyPA 2011-08-18 09:20:53 -0500 Report

Lipitor is a statin drug and there are many not so nice side effects of those. I have tried two generic forms of statins and they both have messed with my body causing aches and pains, leg and foot cramps and sleepless nights. You may want to talk to your doctor or the pharmacist about the side effects and how to take your medicine.

granniesophie 2011-08-17 17:50:15 -0500 Report

Thanks everyone-I talked to the doctor and it wasn't the Lipator that did it, it was the other new med he put me on, so I am no longer needing to take that, and will begin with the Lipator again tomorrow night. For today I am drugless and very sore, but hoping that the horse kicking me from the inside quits it and lets me get back to normal:)

Dawnsie 2011-08-17 12:33:58 -0500 Report

Try taking it with food or milk. that's what my pharmacist said to do.. seems to do the trick

ShellyLargent 2011-08-17 09:44:02 -0500 Report

I'm on 40mg of Lipitor and have not had any problems with it. For the first few days I was on it I did have some lower leg swelling, but it went away after a week. Simply because of price, I had my doctor switch me to Pravastatin (generic). Will start that this month. Not sure if I have to go through the leg swelling again… Hope not…

grandmaducky 2011-08-17 09:38:23 -0500 Report

i find i have to take my statin before 5 o clock if i don't it keeps me awake and thats not fun when you have to go to work hope this helps

Next Discussion: carbs intake »